If you are experiencing problems downloading PDF or HTML fulltext, our helpdesk recommend clearing your browser cache and trying again. If you need help in clearing your cache, please click here . Still need help? Email firstname.lastname@example.org
Authors: Marcelli, C.; Salvadori, A.
Source: Journal of Differential Equations, Volume 149, Number 1, October 1998, pp. 56-72(17)
Publisher: Academic Press
The full text article is not available for purchase.
The publisher only permits individual articles to be downloaded by subscribers.
Document Type: Research Article
Dipartimento di Matematica, Università degli Studi di Perugia, Via L. Vanvitelli, 1, Perugia, 06123, Italy
Publication date: October 1, 1998